# SDR IPXA2017070218825

- Difficulty date: June 19, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: ARB126823
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E COMPARTMENT OTBD SLAT MECHANISM DOOR IS DAMAGED.  REPAIRED THE SLAT MECHANISM DOOR IAW SRM 57-40-01.
